Translator Disclaimer
February 2020 A growth-fragmentation model related to Ornstein–Uhlenbeck type processes
Quan Shi
Ann. Inst. H. Poincaré Probab. Statist. 56(1): 580-611 (February 2020). DOI: 10.1214/19-AIHP974

Abstract

Growth-fragmentation processes describe systems of particles in which each particle may grow larger or smaller, and divide into smaller ones as time proceeds. Unlike previous studies, which have focused mainly on the self-similar case, we introduce a new type of growth-fragmentation which is closely related to Lévy driven Ornstein–Uhlenbeck type processes. Our model can be viewed as a generalization of compensated fragmentation processes introduced by Bertoin, or the stochastic counterpart of a family of growth-fragmentation equations. We establish a convergence criterion for a sequence of such growth-fragmentations. We also prove that, under certain conditions, this system fulfills a law of large numbers.

Les processus de croissance-fragmentation étudient l’évolution au cours du temps de systèmes de particules, dans lesquels la taille de chaque particule peut croître et décroître, les particules pouvant parfois se fragmenter. Contrairement aux études précédentes, qui se sont concentrées principalement sur les cas auto-similaires, nous introduisons un nouveau modèle qui est associé aux processus d’Ornstein–Uhlenbeck liés aux processus de Lévy. Notre modèle peut être vu comme une généralisation des processus de fragmentation compensés introduits par Bertoin, ou la contrepartie stochastique d’une famille d’équations de croissance-fragmentation. Nous établissons un critère de convergence pour une suite de telles croissance-fragmentations, et une loi des grands nombres dans un cas particulier.

Citation

Download Citation

Quan Shi. "A growth-fragmentation model related to Ornstein–Uhlenbeck type processes." Ann. Inst. H. Poincaré Probab. Statist. 56 (1) 580 - 611, February 2020. https://doi.org/10.1214/19-AIHP974

Information

Received: 7 March 2017; Revised: 5 October 2018; Accepted: 26 February 2019; Published: February 2020
First available in Project Euclid: 3 February 2020

zbMATH: 07199318
MathSciNet: MR4059001
Digital Object Identifier: 10.1214/19-AIHP974

Subjects:
Primary: 60G51, 60J80

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • February 2020
Back to Top